Lluís Quer-Sardanyons

 Lluís Quer-Sardanyons

 

Lluís Quer-Sardanyons

 

PhD in mathematics, from Universitat de Barcelona
Lecturer at Universitat de Barcelona

Personal webpage

email: quer@mat.uab.cat

 

Biosketch

Currently, I am Lecturer at the Mathematics Department of the UAB. I did my PhD-thesis at the UB with a research grant FPI from the Spanish Ministry of Research. In the thesis I studied some problems from the theory of stochastic partial differential equations. After finishing my thesis (February 2005), I got a one-year postdoc grant from the INRIA (Institut National de Recherche en Informatique et Automatique), which I spent at the Institut de Mathématiques Elie Cartan in Nancy (France). While I was finishing this postdoc stay, I obtained a research grant Juan de la Cierva from the Spanish Ministry of Research, thanks to which in September 2006 I moved to the Math. Dpt. of the UAB. In September 2007, I became Tenure-Track Lecturer at the same department.

 

Research Interests

  • Stochastic partial differential equations
  • Malliavin calculus
  • Approximation methods

Selected publications

  •  Deya, M. Jolis and L. Quer-Sardanyons. The Stratonovich heat equation: a continuity result and weak approximations. Electronic Journal of Probability 18 (2013), no. 3, 1-34.
  • Marinelli and L. Quer-Sardanyons. Existence of weak solutions for a class of semilinear stochastic wave equations. SIAM Journal on Mathematical Analysis, 44 (2012), 906-925.
  • R.C. Dalang and L. Quer-Sardanyons. Stochastic integrals for spde’s: a comparison. Expositiones Mathematicae 29 (2011), 67-109.
  • Nualart and L. Quer-Sardanyons. Existence and smoothness of the density for spatially homogeneous SPDEs. Potential Analysis 27 (2007), 281-299.
  • Quer-Sardanyons and M. Sanz-Solé. Absolute continuity of the law of the solution to the 3-dimensional stochastic wave equation. Journal of Functional Analysis 206 (2004), no. 1, 1-32.